# SDR AWXA9900276

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: D2727111C00200
- Condition: Loose
- Location: Green Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, HYD GREEN LOW LEVEL RESULTING IN LOSS OF GREEN HYDRAULIC SYSTEM.  INSPECTED SYSTEMS, NO LEAKS NOTED.  FOUND GREEN SYS 5 QTS LOW.  SERVICED QTY, ALL SYSTEMS OPS NML.  SUSPECT LOW LEVEL WARNING TRIGGERED AFTER GEAR RET AND TEMP CHANGE.  30 AUG 99- A/C ARRIVED IN SFO WITH LOW GREEN HYD.  UAL TECH IN SFO FOUND AND RE-TORQUED LOOSE GREEN RUDDER SERVO ACTUATOR LINE.  RESERVICED, LEAK CHECK GOOD.
